# SDR HALA2013030400029

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 12,882 hours, 2,236 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON SECOND ENGINE START,  RECEIVED AN ECAM MESSAGE OF SMOKE FWD & AFT BOTTLE 1 & 2 CARGO BOTTLE FAULTS.  RESET SDF 1 AND 2 SDAC 1 AND 2 RAN BOTH ENGINES AT GATE.  NO MESSAGES, OPS NORMAL AT THIS TIME.
